# SDR HNAA2017041700119

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 51,075 hours, 62,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ONE CABIN FLOOR EMERGENCY LIGHT IS MISSING, SUSPECT IT TO BE UNDER THE FLOOR.   REMOVED CENTER FLOOR FROM ROWS 1-12 FOUND LIGHT UNDER FLOOR AT ROW 12.  SECURED LIGHTS AND SECURED THE FLOOR PANELS FROM ROW 1-12 WITH RETAINED HARDWARE.
